Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Coset representations in free groups


Author: Marshall Hall
Journal: Trans. Amer. Math. Soc. 67 (1949), 421-432
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0032642-4
MathSciNet review: 0032642
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Hall, Jr., and T. Rado, On Schreier systems in free groups, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 386-408. MR 0026051 (10:98f)
  • [2] K. Iwasawa, Einige Sätze über freie Gruppen, Proc. Imp. Acad. Tokyo vol. 19 (1943) pp. 272-274. MR 0014089 (7:239d)
  • [3] W. Magnus, Über Beziehungen zwischen höheren Kommutatoren, J. Reine Angew. Math. vol. 177 (1937) pp. 105-115.
  • [4] J. Nielsen, Om Regning med ikkekommutative faktorer og dens anvendelse i gruppenteorien, Matematisk Tidsskrift B (1921) pp. 77-94.
  • [5] O. Schreier, Die Untergruppen der freien Gruppen, Abh. Math. Sem. Hamburgischen Univ. vol. 5 (1926) pp. 161-183.
  • [6] J. von Neumann and E. P. Wigner, Minimally almost periodic groups, Ann. of Math. vol. 41 (1940) pp. 746-750. MR 0002891 (2:127e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032642-4
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society